Whitehead and Russell's Principia Mathematica
Bernstein, B. A.
Bull. Amer. Math. Soc., Tome 32 (1926) no. 5, p. 711-713 / Harvested from Project Euclid
Publié le : 1926-11-15
Classification: 
@article{1183487292,
     author = {Bernstein, B. A.},
     title = {Whitehead and Russell's Principia Mathematica},
     journal = {Bull. Amer. Math. Soc.},
     volume = {32},
     number = {5},
     year = {1926},
     pages = { 711-713},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183487292}
}
Bernstein, B. A. Whitehead and Russell's Principia Mathematica. Bull. Amer. Math. Soc., Tome 32 (1926) no. 5, pp.  711-713. http://gdmltest.u-ga.fr/item/1183487292/